Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Gevrey solutions of the irregular hypergeometric system associated with an affine monomial curve


Authors: M. C. Fernández-Fernández and F. J. Castro-Jiménez
Journal: Trans. Amer. Math. Soc. 363 (2011), 923-948
MSC (2000): Primary 32C38; Secondary 13N10, 14M25, 33C70
DOI: https://doi.org/10.1090/S0002-9947-2010-05115-3
Published electronically: September 29, 2010
MathSciNet review: 2728590
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the Gevrey series solutions at singular points of the irregular hypergeometric system (GKZ system) associated with an affine monomial curve. We also describe the irregularity complex of such a system with respect to its singular support.


References [Enhancements On Off] (What's this?)

  • 1. Adolphson, A. Hypergeometric functions and rings generated by monomials. Duke Math. J. 73 (1994), no. 2, 269-290. MR 1262208 (96c:33020)
  • 2. Assi, A., Castro-Jiménez, F. J. and Granger, J.-M. How to calculate the slopes of a D- module. Compositio Math., 104 (1996) 107-123. MR 1421395 (98i:32010)
  • 3. Beilinson, A. A., Bernstein, J. and Deligne, P. Faisceaux pervers. Analysis and topology on singular spaces, I (Luminy, 1981), 5-171, Astérisque, 100, Soc. Math. France, Paris, 1982. MR 751966 (86g:32015)
  • 4. Berkesch, Ch. The rank of a hypergeometric system. arXiv:0807.0453v1 [math.AG].
  • 5. Castro-Jiménez, F.J. and Takayama, N. Singularities of the hypergeometric system associated with a monomial curve. Transactions of the American Mathematical Society, vol.355, no. 9, (2003), 3761-3775. MR 1990172 (2004j:32009)
  • 6. Cattani, E., D'Andrea, C. and Dickenstein, A. The $ {A}$-hypergeometric system associated with a monomial curve. Duke Math. J. 99 (1999), no. 2, 179-207. MR 1708034 (2001f:33018)
  • 7. Fernández-Fernández, M.C. and Castro-Jiménez, F.J. Gevrey solutions of irregular hypergeometric systems in two variables. arXiv:0811.3390v1 [math.AG].
  • 8. Gelfand, I.M., Graev, M.I. and Zelevinsky, A.V. Holonomic systems of equations and series of hypergeometric type. Dokl. Akad. Nauk SSSR 295 (1987), no. 1, 14-19; translation in Soviet Math. Dokl. 36 (1988), no. 1, 5-10. MR 902936 (88j:58118)
  • 9. Gelfand, I.M., Zelevinsky, A.V. and Kapranov, M.M., Equations of hypergeometric type and Newton polyhedra. Dokl. Akad. Nauk SSSR 300 (1988), no. 3, 529-534; translation in Soviet Math. Dokl. 37 (1988), no. 3, 678-682. MR 948812 (89j:22015)
  • 10. Gelfand, I.M., Zelevinsky, A.V. and Kapranov, M.M., Hypergeometric functions and toric varieties (or Hypergeometric functions and toral manifolds). Translated from Funktsional. Anal. i Prilozhen. 23 (1989), no. 2, 12-26; translation in Funct. Anal. Appl. 23 (1989), no. 2, 94-106; and I.M. Gelfand, A.V. Zelevinskiĭand M.M. Kapranov, Correction to the paper: ``Hypergeometric functions and toric varieties'' [Funktsional. Anal. i Prilozhen. 23 (1989), no. 2, 12-26]; (Russian) Funktsional. Anal. i Prilozhen. 27 (1993), no. 4, 91; translation in Funct. Anal. Appl. 27 (1993), no. 4, 295 (1994). MR 1011353 (90m:22025)
  • 11. Hartillo, M. I. Irregular hypergeometric systems associated with a singular monomial curve. Transactions of the American Mathematical Society, vol. 357, no. 11 (2004), 4633-4646. MR 2156724 (2006h:32005)
  • 12. Iwasaki, K. Cohomology groups for recurrence relations and contiguity relations of hypergeometric systems. J. Math. Soc. Japan 55, 2 (2003), 289-321. MR 1961288 (2004m:39031)
  • 13. Kashiwara, M. On the Maximally Overdetermined System of Linear Differential Equations. Publ. Res. Inst. Math. Sci., Kyoto Univ. 10 (1975), 563-579. MR 0370665 (51:6891)
  • 14. Kashiwara, M. The Riemann-Hilbert problem for holonomic systems Publ. Res. Inst. Math. Sci., 20 (1984), 319-365. MR 743382 (86j:58142)
  • 15. Kashiwara, M. and Kawai, T. On the holonomic systems of micro-differential equations III Publ. Res. Inst. Math. Sci., 17 (1981), 813-979. MR 650216 (83e:58085)
  • 16. Komatsu, H. On the index of ordinary differential operators. J. Fac. Sci. Univ. Tokyo Sect. IA Math., 18 (1971), 379-398. MR 0303568 (46:2705)
  • 17. Laurent, Y. Calcul d'indices et irrégularité pour les systèmes holonomes. Differential systems and singularities (Luminy, 1983). Astérisque No. 130 (1985), 352-364. MR 804063 (87a:58141)
  • 18. Laurent, Y. Polygone de Newton et $ b$-fonctions pour les modules microdifférentiels. Annales scientifiques de l'Ecole Norm. Sup. $ 4^e$ série, tome 20, no. 3 (1987), 391-441. MR 925721 (89k:58282)
  • 19. Laurent, Y. and Mebkhout, Z. Pentes algébriques et pentes analytiques d'un $ \mathcal{D}$-module. Annales Scientifiques de l'Ecole Norm. Sup. $ 4^e$ série, tome 32, n. 1 (1999), 39-69. MR 1670595 (2001b:32015)
  • 20. Laurent, Y. and Mebkhout, Z. Image inverse d'un $ \mathcal{D}$-module et polygone de Newton. Compositio Math. 131 (2002), no. 1, 97-119. MR 1895922 (2003g:32021)
  • 21. Majima, H. Irregularities on hyperplanes of holonomic $ \mathcal{D}$-module (especially defined by confluent hypergeometric partial differential equations). Complex analysis and microlocal analysis (Kyoto, 1997). Surikaisekikenkyusho Kokyuroku No. 1090 (1999), 100-109. MR 1750022 (2001g:32024)
  • 22. Malgrange, B. Sur les points singuliers des équations différentielles. L'Enseignement Mathématique, XX, 1-2, (1974), 147-176. MR 0368074 (51:4316)
  • 23. Matusevich, L.F., Miller, E. and Walther, U. Homological methods for hypergeometric families. J. Amer. Math. Soc. 18 (2005), 919-941. MR 2163866 (2007d:13027)
  • 24. Mebkhout, Z. Une équivalence de catégories. Compositio Math. 51 (1984), no. 1, 51-62, and Une autre équivalence de catégories. Compositio Math. 51 (1984), no. 1, 63-88. MR 734785 (85k:58073)
  • 25. Mebkhout, Z. Le théorème de positivité de l'irrégularité pour les $ \mathcal{D}_{X}$-modules, in The Grothendieck Festschrift, Progress in Math., vol.88, no.3, Birkhäuser (1990), 83-131. MR 1106912 (92j:32031)
  • 26. Oaku, T. On regular b-functions of D-modules. Preprint January 18, 2007.
  • 27. Ohara, K. and Takayama, N. Holonomic rank of A-hypergeometric differential-difference equations. http://arxiv.org/abs/0706.2706v1
  • 28. Ramis, J. P. Théorèmes d'indices Gevrey pour les équations différentielles ordinaires. Memoirs of the AMS 48, (1984), 296. MR 733946 (86e:34021)
  • 29. Saito, M. Isomorphism classes of A-hypergeometric systems. Compositio Mathematica 128 (2001), 323-338. MR 1858340 (2003f:33019)
  • 30. Saito, M., Sturmfels, B. and Takayama, N. Gröbner Deformations of Hypergeometric Differential Equations. Algorithms and Computation in Mathematics 6. Springer. MR 1734566 (2001i:13036)
  • 31. Schulze, M. and Walther, U. Hypergeometric D-modules and twisted Gauss-Manin systems. J. Algebra 322 (2009), 3392-3409. MR 2567427
  • 32. Schulze, M. and Walther, U. Irregularity of hypergeometric systems via slopes along coordinate subspaces. Duke Math. J. 142 (2008), no. 3, 465-509. MR 2412045 (2009b:13067)
  • 33. Takayama, N. Modified A-hypergeometric Systems. arXiv:0707.0043v2 [math.CA]

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 32C38, 13N10, 14M25, 33C70

Retrieve articles in all journals with MSC (2000): 32C38, 13N10, 14M25, 33C70


Additional Information

M. C. Fernández-Fernández
Affiliation: Faculty of Mathematics, Department of Algebra, University of Sevilla, Seville, Spain
Email: mcferfer@us.es

F. J. Castro-Jiménez
Affiliation: Faculty of Mathematics, Department of Algebra, University of Sevilla, Seville, Spain
Email: castro@us.es

DOI: https://doi.org/10.1090/S0002-9947-2010-05115-3
Received by editor(s): February 26, 2009
Received by editor(s) in revised form: May 15, 2009
Published electronically: September 29, 2010
Additional Notes: The first author was partially supported by MTM2007-64509, FQM333 and by the FPU Grant AP2005-2360, MICINN (Spain)
The second author was partially supported by MTM2007-64509 and FQM333
Dedicated: To Zoghman Mebkhout on the occasion of his 60th birthday
Article copyright: © Copyright 2010 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society